Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pimples on knees and thighs, recovering from anorexia, been taking fluoxitine to treat depression. What is going on?

Hi, I ve got some pimples on my knees and lower thighs, have start recovery from anorexia about a month ago, and have began taking fluoxitine to treat depression . Lately I ve noticed that I have frequent bowel movements, almost hourly, and my stool has an orangish tint as well as a bright orange oil that floats to the top in bubbles. Do you have any explanation?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi Sara Elizabeth,

Having anorexia nervosa is a serious condition. You need to be eating frequently and I hope you are seeing a counselor for therapy sessions. If there is no access or difficulty obtaining one, I suggest that you do some self-help books on anorexia. Eating frequent meals and hydrating yourself would be one aspect, while not working out too much and stressing yourself would be another. Increasing the dose of fuoxetine might help, however it would be wise in that case to consult a doctor.

Take care of yourself and have a good day.
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor